# SDR QMLA2015082115075

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 6,046 hours, 15,917 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,130 hours, 9,451 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 0319958430
- Part serial: 922
- Condition: Leaking
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT & MEDICAL CREW WERE ON FINAL APPROACH TO THE HOSPITAL LZ, THE MEDIC IN THE CABIN SMELLED FUEL.  THE PILOT CONTINUED THE APPROACH & LANDED AT THE HOSPITAL.  UPON SHUTDOWN, FUEL WAS OBSERVED TO BE ALL OVER THE CLAMSHELL DOORS, EXTERIOR.  FUEL WAS OBSERVED ALL OVER THE ENG DECK AS WELL.  THE MECHANIC ARRIVED & CONFIRMED THE FUEL VLV TO BE THE CAUSE OF THE DISCREPANCY.  THE PART WAS REPLACED & THE ACFT WAS RETURNED TO SERVICE.
